Skip to Content

Can singulair make me feel dazed and confussed been on it 2 weeks?

Responses (2)

Marvell 20 Mar 2012

Singulair can cause dizziness ... I wonder if it is causing the dazed, confused feeling that you are feeling.

https://www.drugs.com/sfx/singulair-side-effects.html

caringsonbj 20 Mar 2012

I think some of the effects that you mention are some of what a relative of mine has experienced It's not a bad idea to tell the doctor so that he isaware and if necessary can adjust the dose but I think at least when it comes to the relative that I have he has said that the longer he has been on the drug then he has not noticed these things to be as severe or to last as long but its far better to be safe than sorry mention it to the doctor, I wish you the very best Caringsonbj (Billy)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Why would singulair start working then stop?

Posted 1 Aug 2010 1 answer

How long can you take Singulair (montelukast)?

Posted 28 Jun 2011 4 answers

Can singulair cause bladder infections in kids?

Posted 27 Aug 2011 2 answers

Is there harm in taking Singulair "as needed"?

Posted 1 Jan 2012 1 answer